Previous |  Up |  Next


Title: Stability of stationary solutions of parabolic variational inequalities (English)
Author: Quittner, P.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 191-194
Category: math
MSC: 35B35
MSC: 35K85
MSC: 49J40
idZBL: Zbl 0768.35054
Date available: 2009-09-28T11:23:41Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_40.pdf 399.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo